# SDR ASAA2015090312952

- Difficulty date: September 3, 2015
- Submitted: September 9, 2015
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 34,060 hours, 10,347 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Fuel Nozzle
- Part number: 6840023E18
- Condition: Faulted
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE LOGGED FAULT 77-10842, TOP RT EGT SIGNAL OUT OF RANGE, REF T/C78273000. ACFT GROUNDED.  R & R NR 2 ENGINE, TOP 11 FUEL NOZZLES.  ACCOMPLISHED GROUND VERIFICATION REPAIR CONFIRMATION IAW FIM 77-21, TASK 801G.  NO RECENT FAULTS NOTED.
